On a Fast Version of a Pseudorandom Generator

  • K. Gyarmati
Part of the Lecture Notes in Computer Science book series (LNCS, volume 4123)


In an earlier paper I constructed a large family of pseudorandom sequences by using the discrete logarithm. While the sequences in this construction have strong pseudorandom properties, they can be generated very slowly since no fast algorithm is known to compute ind n. The purpose of this paper is to modify this family slightly so that the members of the new family can be generated much faster, and they have almost as good pseudorandom properties as the sequences in the original family.


Binary Sequence Correlation Measure Discrete Logarithm Irreducible Polynomial Primitive Root 
These keywords were added by machine and not by the authors.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Ahlswede, R., Mauduit, C., Sárközy, A.: Large families of pseudorandom sequences of k symbols and their complexity, Part I, Part II. In: Ahlswede, R., Bäumer, L., Cai, N., Aydinian, H., Blinovsky, V., Deppe, C., Mashurian, H. (eds.) General Theory of Information Transfer and Combinatorics. LNCS, vol. 4123, pp. 293–307, 308–325. Springer, Heidelberg (2006)Google Scholar
  2. 2.
    Ahlswede, R., Khachatrian, L.H., Mauduit, C., Sárközy, A.: A complexity measure for families of binary sequences. Periodica Math. Hungar. 46, 107–118 (2003)MATHCrossRefGoogle Scholar
  3. 3.
    Cassaigne, J., Mauduit, C., Sárközy, A.: On finite pseudorandom binary sequences VII: The measures of pseudorandomness. Acta Arith. 103, 97–118 (2002)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Goubin, L., Mauduit, C., Sárközy, A.: Construction of large families of pseudorandom binary sequences. J. Number Theory 106(1), 56–69 (2004)MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Gyarmati, K.: On a family of pseudorandom binary sequences. Period. Math. Hungar. 49(2), 45–63 (2004)MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Gyarmati, K.: On a pseudorandom property of binary sequences. Ramanujan J. 8(3), 289–302 (2004)MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Heath-Brown, D.R.: Zero-free regions for Dirichlet L-functions and the least prime in an arithmetic progression. Proc. London Math. Soc. 64, 265–338 (1992)MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Koblitz, N.: A Course in Number Theory and Cryptography. Graduate Texts in Mathematics, vol. 114. Springer, New-York (1994)MATHCrossRefGoogle Scholar
  9. 9.
    Mauduit, C., Sárközy, A.: On finite pseudorandom binary sequences I: Measures of pseudorandomness, the Legendre symbol. Acta Arith. 82, 365–377 (1997)MATHMathSciNetGoogle Scholar
  10. 10.
    Mauduit, C., Sárközy, A.: On the measures of pseudorandomness of binary sequences. Discrete Math. 271, 195–207 (2003)MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Mauduit, C., Rivat, J., Sárközy, A.: Construction of pseudorandom binary sequences using additive characters. Monatshefte Math. 141(3), 197–208 (2004)MATHCrossRefGoogle Scholar
  12. 12.
    Sárközy, A.: A finite pseudorandom binary sequence. Studia Sci. Math. Hungar. 38, 377–384 (2001)MATHMathSciNetGoogle Scholar
  13. 13.
    Weil, A.: Sur les courbes algébriques et les variétés qui s’en déduisent. Act. Sci. Ind. 1041, Hermann, Paris (1948)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  • K. Gyarmati

There are no affiliations available

Personalised recommendations